Vibrations of a beam on elastic foundation

Mathews, P. M. (1958) Vibrations of a beam on elastic foundation Journal of Applied Mathematics and Mechanics, 38 (3-4). pp. 105-115. ISSN 0044-2267

Full text not available from this repository.

Official URL:

Related URL:


An analysis is made of the problem of vibrations of a beam on elastic foundation, when the beam is uniform and of infinite length and is subject to an alternating load whose point of application moves with constant velocity along the beam. The nature of the vibrations in the case of no damping is investigated in detail, and critical parameters characteristic of the system are defined. Application of the theory to problems regarding deformations of railway tracks is briefly indicated.

Item Type:Article
Source:Copyright of this article belongs to John Wiley and Sons.
ID Code:81158
Deposited On:04 Feb 2012 11:22
Last Modified:04 Feb 2012 11:22

Repository Staff Only: item control page